# SDR FDEA200908193046

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT SKIN BETWEEN STA 2140 AND STA 2163 (ACCESS PANEL NR347DF LWR ANCHOR NUT MOUNTING AREA) FOUND WITH SEVERE   CORROSION.  REPAIRED AS PER SRM 53-70-01 FIGURE 201 REVISION 41. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
